# SDR SCNA00108

- Difficulty date: September 24, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,629 hours, 24,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE LEFT WING EXTERIOR MID EMERGENCY LIGHT WAS FOUND INOPERATIVE.  FOUND AND REPAIRED BROKEN WIRES AT EMERGENCY LIGHT ASSEMBLY FOR THE LEFT ESCAPE PATH.
